# SDR 02FDEA00684

- Difficulty date: September 24, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310
- Aircraft serial: 339
- Aircraft time: 35,436 hours, 12,253 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Condition: Failed
- Location: Rudder Travel
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RUDDER TRAVEL SYSTEM TWO FAULTED IN FLIGHT, WOULD NOT RESET.  RUDDER TRAVEL SYSTEM ONE ALREADY DEFERRED.  CHECKED FAULT AT FLC NR 2 RUDDER TRAVEL POWER LOOP.  PERFORMED T/S PER TSM 27-23-03 REPLACED 309 CY2 RELAY, BITE TEST FLC NR 2 PER MM 27-23-00.  OK, NO FAULT NOTED.
